Abstract:
We study problems of interpolation of positive linear operators in couples of ordered Banach spaces. From this viewpoint, we study couples of noncommutative spaces L1, L∞
associated with weights and traces on von Neumann algebras.
Keywords:
interpolation problem, positive linear operators, ordered Banach spaces, Banach couple, von Neumann algebra.
Citation:
L. V. Veselova, F. A. Sukochev, O. E. Tikhonov, “Interpolation of Positive Operators”, Mat. Zametki, 81:1 (2007), 43–58; Math. Notes, 81:1 (2007), 37–50
This publication is cited in the following 2 articles:
Bikchentaev A.M. Sherstnev A.N., “Studies on Noncommutative Measure Theory in Kazan University (1968-2018)”, Int. J. Theor. Phys., 60:2, SI (2021), 585–596
Chill R., Fiorenza A., Krol S., “Interpolation of Nonlinear Positive Or Order Preserving Operators on Banach Lattices”, Positivity, 24:3 (2020), 507–532